# SDR ASOA201000104

- Difficulty date: January 24, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 26,722 hours, 22,717 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 PRESSURE BULKHEAD WEB HAS A 40 PERCENT FSH INDICATION NOTED .50" LONG AT LBL 36.20 WL 78.50 INDICAITON MARKED ON ACFT. FAILS NDT INSP AT THIS TIME. COMPLIED WITH EC/TC REO 601R-53-61-1285 AND PROCESSED M-93 WEIGHT CHANGE FORM AS REQUIRED.  COMPLIED WITH EC/TC REO 601R-53-61-1285 AND PROCESSED M-93 WEIGHT CHANGE FORM AS REQUIRED.
